# SDR AALA2019060549017

- Difficulty date: June 3, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 25,614 hours, 21,264 cycles
- Engine: Ge CF3410E6
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Fod
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS BIRD INGESTED IN LEFT ENGINE ON TAKEOFF. ITT INCREASED SLIGHTLY COULD SMELL IT IN CABIN. MAINTENANCE ACCOMPLISHED CARD 43L00005001 BIRD STRIKE INSP.FOUND #1 ENG OGV BASE DAMAGE 3 BLADES @ 9 O'CLOCK POSITION. MAINTENANCE REPAIRED IAW EA 294970A.
